# SDR SWAA2025061675328

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 92.70 LOCATED ON WEB BTW UPPER CHORD AND FRONT SPAR FITTING AT LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 92.70 LOCATED ON WEB BTW UPPER CORD AND FRONT SPAR FITTING AT LT HORIZONTAL STABILIZER I.A.W. EA 25-155-01500-WIP1 AND EA 25-155-01500-WIP2 AND EA COVER 25-155-01500.
